# SDR P5CA0300954

- Difficulty date: September 24, 2003
- Submitted: September 25, 2003
- Operation: Air carrier
- Aircraft: N354MC
- Make and model: Boeing 747430
- Aircraft serial: 23394
- Aircraft time: 54,933 hours, 10,612 cycles
- Engine: Ge CF650E2
- Engine time: 92,781 hours, 16,430 cycles
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON START UP NO (N1) INDICATION ON NR 1 ENG RESET C/13 NO HELP. DEFERRED NR 1 ENG (N1) IAW MEL 77-1-2.
